# SDR HEED065746

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035P2P25
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 611 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODING ALT. SENDS 020 ERROR CODE TO SKYWATCH IND DURING FLIGHT INTERMITTENTLY.   SKY WATCH SYSTEM CYCLES OFF AND ON, 020 ERROR IS BAROMETRIC ALTITUDE INPUT. REPLACED UNIT.
